# SDR 2017FA0000485

- Difficulty date: September 12, 2017
- Submitted: September 12, 2017
- Operation: General aviation
- Aircraft: N633JH
- Make and model: Hughes 369E
- Aircraft serial: 0230E
- Aircraft time: 18,127 hours, 29,445 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100105
- Part serial: C891
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 3,293 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION BY AN AIRCRAFT MECHANIC TAIL ROTOR LEADING EDGE DELAMINATION WAS FOUND. BOTH TAIL BLADES WERE REMOVED FROM THE AIRCRAFT AND REPLACED WITH NEW.
